# SDR DL767992029

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blkhd Chord
- Part number: 146T20032
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PN 146T2003-2 CHORD WAS FOUND CORRODED ON THE AFT SIDE OF THE STA 1065 BULKHEAD AT A PRIMARY ATTACH FITTING AT STRINGER 23R.  THE CHORD WAS REPLACED PER DWG 146T2000; NO DAMAGE TO ATTACHING STRUCTURE WAS FOUND.
